# SDR 99T64R244AR

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1320-1340
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1153 - CORROSION AND CRACKED LONGERON 36 BETWEEN FRAMES 1320 - 1340.  REMOVED DAMAGED SECTION OF L36, FABRICATED REPAIR PARTS AND INSTALLED PER EO 99-055 WITH APPROVED FAA FORM 8110-3 DATED 3-11-99.  REF:  ARROW AIR, ARWA.  (X)
